CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:9/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:16/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus